# SDR DALA1108985530

- Difficulty date: January 10, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT BEAM AND SEAT TRACK HAS CORROSION STA 395-418, RBL 24 RL042. REMOVED CORROSION SEAT TRACK SUPPORT BEAM IAW SRM 51-10-02, OUT OF LIMITS IAW SRM 53-00-52.  CLEANED SEAT TRACK, STA 395, RBL 24, IAW AMM 51-21-00-377-001, NO CORROSION NOTED.  INSTALLED NEW SEAT TRACK SUPPORT BEAM IAW SRM 51-40-02, PG 7, PARA 7D.  INSTALLED IAW SRM 51-40-02, PG 7, PARA 7D.
